Zyrtec 10mg 30 Tablets
Item Code: 27301
- Relieves sneezing, runny nose, itchy nose, red / itchy / watery eyes.
- Easy to take mini tablet.
- Fast relief from allergy/hayfever symptoms and up to 24hr relief.
- Always read the label.
- Use only as directed.
- Active ingredient: Cetirizine Hydrochloride 10mg.
- Adults and children over 12 years: Take 1 tablet daily, with or without food.
- Children 6-12 years: Take 1/2 tablet twice with or without food.
Note: Prices include GST (where applicable)